Alert archive / Florida / Special Weather Statements in 2021

Special Weather Statement, NWS Miami, FL

July 6, 2021Broward County, Florida

NWS Miami, FL issued this special weather statement at Jul 6, 2021, 3:29 PM EDT for Broward County, Florida. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 6, 2021, 3:29 PM EDT (19:29 UTC)
Expired
Jul 6, 2021, 4:30 PM EDT
In force
61 min
Issued by
NWS Miami, FL

County Broward County, FL

The radar

The Miami radar (KAMX), 93 km from the middle of the area, began a volume at 19:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 7.5 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2021-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2730 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2021-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 130 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2730 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
676 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
130 m²/s²
0-3 km storm-relative helicity
187 m²/s²
Significant tornado parameter
0.0
Supercell composite
7.3

Open this sounding in Storm Lab

The text

As transmitted.

745 
WWUS82 KMFL 061929
SPSMFL

Special Weather Statement
National Weather Service Miami FL
329 PM EDT Tue Jul 6 2021
 
FLZ071>074-172-173-062030-
Inland Broward County FL-Coastal Broward County FL-
Metro Broward County FL-Metropolitan Miami Dade FL-Inland Miami-
Dade County FL-Coastal Miami Dade County FL-
329 PM EDT Tue Jul 6 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE AND BROWARD
COUNTIES UNTIL 430 PM EDT...

* At 328 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from
  Hallandale to 14 miles east of Key Biscayne. Movement was northwest
  at 30 mph.

* Winds in excess of 45 mph and funnel clouds possible with these
  storms.

* Locations impacted include...
  Miami, Hialeah, Fort Lauderdale, Pembroke Pines, Hollywood,
  Miramar, Coral Springs, Pompano Beach, Davie, Miami Beach,
  Plantation, Sunrise, Boca Raton, Deerfield Beach, Delray Beach,
  Tamarac, Margate, Lake Worth, Lighthouse Point and Palm Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

A Tornado Watch remains in effect until 1100 PM EDT for southeastern
Florida.

LAT...LON 2668 8003 2606 8003 2568 8009 2587 8041
      2633 8052 2634 8023 2632 8008 2648 8006
      2647 8006 2652 8005 2653 8006 2653 8005
      2667 8005 2667 8004 2662 8004
TIME...MOT...LOC 1928Z 150DEG 24KT 2599 8017 2561 7994 

$$

FELL

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Jul 6, 3:21 PM EDT, 8 minutes earlier.

Area forecast discussion, Jul 6, 3:21 PM EDT, 8 minutes before
Area Forecast Discussion
National Weather Service Miami FL
321 PM EDT Tue Jul 6 2021

...Elsa Lashes Collier & Mainland Monroe Counties...

.SHORT TERM (Now through Wednesday Night)...

As of early afternoon Tropical Storm Elsa continues to move
northward across our outer waters. Winds have increased to 70mph as
the storm has picked up in some strength over the warm Gulf waters
despite some moderate westerly/southwesterly shear aloft. The storm
will continue to parallel the Florida coastline through the evening
and into tonight before it moves out of our region. Until then, the
following impacts are expected across southwest Florida:

*Storm Surge: Generally, 3 feet or less above ground level possible
along Mainland Monroe and Collier Coasts. This will likely occur
late this afternoon and evening, especially during high tide late
tonight.

*Wind: Tropical storm winds, especially in gusts will be possible in
any strong rainbands across South Florida. The highest potential for
sustained tropical storm force will reside closer to the Gulf Coast
(closer to the low center).

*Flooding: Localized flooding will be possible in urbanized and poor
drainage areas. The best potential will reside within the Flood
Watch (Collier County).

*Tornadoes: Tornadoes cannot be ruled out across south Florida,
especially as the northeast and eastern portions of the storm
approaches. A Tornado Watch remains in effect across much of South
Florida through this evening.

Again, all the above impacts are focused on current track and
intensity forecasts. Any slight change would mean some changes.
Residents and visitors to south Florida should follow NHC and the
local HTI products for more details and possible forecast changes.

.LONG TERM...

The long term looks MUCH quieter going into late this week and into
the upcoming weekend. A strong mid and upper level high will begin
to spread over the region throughout the long term period. This will
increase temperatures back to seasonal levels. Diurnally driven
convection with daily sea/gulf breezes. Kept POPs also to seasonable
levels.

&&

.AVIATION(18Z TAFS)...
Issued by National Weather Service Austin/San Antonio TX

Rains from Elsa have been impacting APF/Naples all morning and will
continue through the afternoon and into the early overnight hours.
Winds will gust out of the east and southeast up to 30 knots there.

For the east coast terminals, isolated convection has begun to
develop between TMB, MIA, and OPF as the edge of the rain shield
approaches from the southwest. Think that isolated convection and
the edge of the steady rain will work north through the afternoon
impacting the terminals from south to north. Have included TEMPO
groups at all sites to cover this threat, but have prevailed VCTS as
gaps between precipitation are likely. In general as Elsa moves
north think the showers and storms will decrease in coverage this
evening through the overnight. Based on this have dropped mention of
precipitation from the TAFs from 00z to 12z, but have reintroduced
VCSH first and then VCTS (at the 30 hour sites) for more isolated
activity tomorrow morning into the afternoon hours.
Have lower confidence in tomorrow's precipitation potential, and if
any does form should be back to the typical south Florida sea breeze
activity.

Winds will generally be out of the southeast and gusty at times to
between 20 and 30 knots, but will transition to more of a south-
southeasterly direction as the storm moves north. Winds will
decrease overnight as the storm moves away as well.

&&

.MARINE...

Tropical storm warning remain in effect for Gulf waters and a Small
Craft Advisory remains out across the southern Atlantic waters as
Tropical Storm Elsa moves across the eastern Gulf. Conditions will
gradually improve through the day on Wednesday and especially on
Thursday as Elsa continues to pick up speed and move away from our
region. Beyond midweek, generally favorable conditions expected with
daily convection remaining a possibility.

&&

.BEACHES...

Hazardous beach conditions are ongoing across Gulf Coast beaches
with increased rip currents. As winds shift coastal flooding will
become a problem later tonight including high tide. Elsewhere, rip
current risk remains high along Atlantic Beaches.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            79  89  79  90 /  30  40  20  60
West Kendall     78  90  77  91 /  40  40  20  60
Opa-Locka        78  90  77  90 /  30  40  20  60
Homestead        78  89  77  89 /  30  40  20  50
Fort Lauderdale  79  88  78  89 /  30  40  30  60
N Ft Lauderdale  79  88  78  89 /  30  50  20  60
Pembroke Pines   77  88  76  88 /  30  50  20  60
West Palm Beach  78  89  77  90 /  40  50  30  60
Boca Raton       79  90  78  90 /  30  50  30  60
Naples           77  89  77  90 /  80  50  20  50

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch until midnight EDT tonight for FLZ069-070.

     Tropical Storm Warning for FLZ069-075.

     Coastal Flood Advisory until 2 PM EDT Wednesday for FLZ069-075.

     High Rip Current Risk until 2 AM EDT Wednesday for FLZ168.

     High Rip Current Risk through Wednesday evening for FLZ172-173.

AM...Small Craft Advisory until 2 AM EDT Wednesday for AMZ630-651-671.

GM...Tropical Storm Warning for GMZ656-657-676.

&&

Aviation...Treadway/WFO-EWX
Tonight/Wednesday and Marine...Frye
Wednesday Night through Tuesday...Frye

Visit us at weather.gov/miami

Follow us on Facebook and Twitter at:
www.facebook.com/nwsmiami
www.twitter.com/nwsmiami
Hazardous weather outlook, Jul 6, 10:07 AM EDT, 5 hours 22 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
1007 AM EDT Tue Jul 6 2021

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
070215-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
1007 AM EDT Tue Jul 6 2021

...Tropical Storm Elsa Impacting Portions of The Area...

This hazardous weather outlook is for South Florida.

.DAY ONE...TODAY AND TONIGHT

Tropical Storm Elsa will continue to bring hazardous weather
conditions across portions of South Florida today. Strong wind
gusts, heavy rainfall, coastal flooding, and a few tornadoes are
possible.

Hazardous marine and beach conditions are expected with a high risk
for rip currents across all South Florida beaches.

Please reference the Hurricane Local Statement from NWS Miami for
additional detailed information.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

While Tropical Storm Elsa is forecast to depart the region by early
morning Wednesday, hazardous marine and beach conditions may linger.
An elevated risk for rip currents will remain for the east coast as
well.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated, however, individual spotters
are encouraged to report high wind and flooding to the National
Weather Service forecast office in Miami.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

In the hours before

Special weather statement, Jul 6, 2:45 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Miami FL
245 PM EDT Tue Jul 6 2021

FLZ072>074-172-173-061930-
Coastal Broward County FL-Metro Broward County FL-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
245 PM EDT Tue Jul 6 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE AND SOUTHERN
BROWARD COUNTIES UNTIL 330 PM EDT...

* At 244 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from Royal
  Palm Ranches to near Miami Beach. Movement was north at 35 mph.

* Winds in excess of 45 mph possible with these storms.

* Locations impacted include...
  Miami, Hialeah, Fort Lauderdale, Pembroke Pines, Hollywood,
  Miramar, Miami Beach, Coral Gables, Surfside, Hallandale, Miami
  Gardens, Virginia Key, North Miami, North Miami Beach, Aventura,
  Dania Beach, Miami Lakes, Hialeah Gardens, Sunny Isles Beach and
  Opa-Locka.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

A Tornado Watch remains in effect until 1100 PM EDT for southeastern
Florida.

LAT...LON 2577 8008 2571 8022 2594 8042 2612 8008
TIME...MOT...LOC 1844Z 158DEG 30KT 2605 8026 2580 8010

FELL
Special weather statement, Jul 6, 2:53 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Miami FL
253 PM EDT Tue Jul 6 2021

FLZ063-066-067-061930-
Hendry FL-Inland Palm Beach County FL-Glades FL-
253 PM EDT Tue Jul 6 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HENDRY AND SOUTH
CENTRAL GLADES COUNTIES UNTIL 330 PM EDT...

* At 253 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm 8 miles southeast of Devils Garden,
  or 8 miles southeast of Montura, moving northwest at 40 mph.

* Funnel clouds possible with this storm.

* Locations impacted include...
  Clewiston, Moore Haven, Montura, Devils Garden, Ortona, Harlem and
  Lake Hicpochee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

A Tornado Watch remains in effect until 1100 PM EDT for southern and
southeastern Florida.

LAT...LON 2695 8099 2695 8100 2689 8100 2688 8096
      2655 8083 2647 8107 2682 8141 2699 8100
TIME...MOT...LOC 1853Z 146DEG 34KT 2655 8101

Weinman
Local storm report, Jul 6, 2:55 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
255 PM EDT TUE JUL 6 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     MARINE TSTM WIND 5 SSE MIAMI BEACH       25.75N 80.10W
07/06/2021  M46 MPH          AMZ651             FL   MESONET

            MESONET STATION XGVT GOVERNMENT CUT REPORTED
            A WIND GUST OF 46MPH. ELEVATION IS 75 FEET.

&&

HADI
Special weather statement, Jul 6, 2:57 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Miami FL
257 PM EDT Tue Jul 6 2021

FLZ071>074-173-061945-
Inland Broward County FL-Metro Broward County FL-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
257 PM EDT Tue Jul 6 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE AND SOUTH
CENTRAL BROWARD COUNTIES UNTIL 345 PM EDT...

* At 257 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm over Kendale Lakes, or near Kendall,
  moving northwest at 35 mph.

* Winds in excess of 45 mph and funnel clouds possible with this
  storm.

* Locations impacted include...
  Miami, Miramar, Coral Gables, South Miami, Black Point, Kendall,
  The Redland, Doral, Hialeah Gardens, Pinecrest, Miami Springs,
  Sweetwater, West Miami, Medley, Westchester, Glenvar Heights,
  Palmetto Bay, University Of Miami, Zoo Miami and Goulds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

A Tornado Watch remains in effect until 1100 PM EDT for southeastern
Florida.

LAT...LON 2570 8020 2547 8031 2564 8059 2592 8077
      2607 8052
TIME...MOT...LOC 1857Z 156DEG 32KT 2570 8043

Weinman
Local storm report, Jul 6, 3:04 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
304 PM EDT TUE JUL 6 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0232 PM     MARINE TSTM WIND 3 SSW MIAMI BEACH       25.77N 80.15W
07/06/2021  M42 MPH          AMZ630             FL   MESONET

            MESONET STATION XBBH DODGE ISLAND REPORTED A
            WIND GUST OF 42MPH AT 2:32PM. ELEVATION IS
            41 FEET.

&&

HADI
Special weather statement, Jul 6, 3:29 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Miami FL
329 PM EDT Tue Jul 6 2021

FLZ071>074-172-173-062030-
Inland Broward County FL-Coastal Broward County FL-
Metro Broward County FL-Metropolitan Miami Dade FL-Inland Miami-
Dade County FL-Coastal Miami Dade County FL-
329 PM EDT Tue Jul 6 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE AND BROWARD
COUNTIES UNTIL 430 PM EDT...

* At 328 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from
  Hallandale to 14 miles east of Key Biscayne. Movement was northwest
  at 30 mph.

* Winds in excess of 45 mph and funnel clouds possible with these
  storms.

* Locations impacted include...
  Miami, Hialeah, Fort Lauderdale, Pembroke Pines, Hollywood,
  Miramar, Coral Springs, Pompano Beach, Davie, Miami Beach,
  Plantation, Sunrise, Boca Raton, Deerfield Beach, Delray Beach,
  Tamarac, Margate, Lake Worth, Lighthouse Point and Palm Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

A Tornado Watch remains in effect until 1100 PM EDT for southeastern
Florida.

LAT...LON 2668 8003 2606 8003 2568 8009 2587 8041
      2633 8052 2634 8023 2632 8008 2648 8006
      2647 8006 2652 8005 2653 8006 2653 8005
      2667 8005 2667 8004 2662 8004
TIME...MOT...LOC 1928Z 150DEG 24KT 2599 8017 2561 7994

FELL

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 8:57 PM EDTSpecial Marine WarningMFL48 min
Jul 5, 9:41 PM EDTSpecial Marine WarningMFL34 min
Jul 5, 10:15 PM EDTSpecial Marine WarningMFL45 min
Jul 5, 11:20 PM EDTSpecial Weather StatementMFLMiami-Dade40 min
Jul 5, 11:36 PM EDTSpecial Marine WarningMFL39 min
Jul 5, 11:56 PM EDTSpecial Weather StatementMFLMiami-Dade49 min
Jul 6, 12:52 AM EDTSpecial Marine WarningMFL38 min
Jul 6, 1:15 AM EDTSpecial Weather StatementMFLMiami-Dade45 min
Jul 6, 1:41 AM EDTSpecial Marine WarningMFL49 min
Jul 6, 2:33 AM EDTSpecial Weather StatementMFLMiami-Dade42 min
Jul 6, 2:34 AM EDTSpecial Marine WarningMFL26 min
Jul 6, 3:51 AM EDTSpecial Weather StatementMFLHendry39 min
Jul 6, 4:19 AM EDTTornado WarningMFLHendry, Palm Beach26 min
Jul 6, 4:36 AM EDTSpecial Marine WarningMFL54 min
Jul 6, 4:44 AM EDTSpecial Weather StatementMFLGlades46 min
Jul 6, 5:27 AM EDTSpecial Marine WarningMFL33 min
Jul 6, 5:32 AM EDTSpecial Weather StatementMFLGlades43 min
Jul 6, 5:37 AM EDTSpecial Weather StatementMFLPalm Beach38 min
Jul 6, 5:55 AM EDTSpecial Marine WarningMFL65 min
Jul 6, 6:09 AM EDTSpecial Marine WarningMFL66 min
Jul 6, 6:15 AM EDTSpecial Weather StatementMFLGlades60 min
Jul 6, 6:51 AM EDTSpecial Weather StatementMFLMiami-Dade24 min
Jul 6, 7:20 AM EDTSpecial Marine WarningMFL40 min
Jul 6, 7:56 AM EDTSpecial Marine WarningMFL49 min
Jul 6, 8:41 AM EDTSpecial Marine WarningMFL28 min
Jul 6, 9:23 AM EDTSpecial Marine WarningMFL29 min
Jul 6, 9:25 AM EDTSpecial Weather StatementMFLCollier35 min
Jul 6, 10:40 AM EDTSpecial Weather StatementMFLCollier35 min
Jul 6, 12:24 PM EDTAreal Flood AdvisoryMFLCollier3 hr
Jul 6, 12:41 PM EDTSpecial Weather StatementMFLHendry34 min
Jul 6, 1:03 PM EDTSpecial Weather StatementMFLHendry27 min
Jul 6, 1:05 PM EDTSpecial Marine WarningMFL25 min
Jul 6, 1:08 PM EDTSpecial Weather StatementMFLMiami-Dade37 min
Jul 6, 1:11 PM EDTTornado WarningMFLCollier, Hendry34 min
Jul 6, 1:16 PM EDTAreal Flood AdvisoryMFLCollier119 min
Jul 6, 1:23 PM EDTSpecial Weather StatementMFLMiami-Dade37 min
Jul 6, 1:23 PM EDTTornado WarningMFLGlades, Hendry37 min
Jul 6, 1:31 PM EDTSpecial Weather StatementMFLCollier29 min
Jul 6, 1:39 PM EDTAreal Flood AdvisoryMFLCollier96 min
Jul 6, 1:44 PM EDTSpecial Weather StatementMFLBroward31 min
Jul 6, 1:49 PM EDTSpecial Weather StatementMFLGlades26 min
Jul 6, 1:58 PM EDTSpecial Marine WarningMFL62 min
Jul 6, 1:58 PM EDTSpecial Weather StatementMFLMiami-Dade47 min
Jul 6, 2:08 PM EDTSpecial Weather StatementMFLBroward97 min
Jul 6, 2:16 PM EDTSmall Craft AdvisoryMFL25 hr
Jul 6, 2:33 PM EDTAreal Flood AdvisoryMFLMiami-Dade3 hr
Jul 6, 2:45 PM EDTSpecial Weather StatementMFLBroward45 min
Jul 6, 2:53 PM EDTSpecial Weather StatementMFLHendry37 min
Jul 6, 2:55 PM EDTSpecial Marine WarningMFL65 min
Jul 6, 2:57 PM EDTSpecial Weather StatementMFLMiami-Dade48 min
Jul 6, 3:11 PM EDTAreal Flood AdvisoryMFLCollier3 hr
Jul 6, 3:16 PM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade2 hr
Jul 6, 6:35 PM EDTSpecial Weather StatementMFLCollier40 min
Jul 6, 7:21 PM EDTSpecial Marine WarningMFL39 min
Jul 6, 7:59 PM EDTSpecial Marine WarningMFL61 min

Nearby

Special Weather Statements in Florida, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.